# SDR DALA2016091606714

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 70,211 hours, 19,897 cycles
- Engine: Pwa PW2037
- Engine time: 64,388 hours, 17,805 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Condition: Coked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, CREW REPORTED HEARING LOUD BANG, FOLLOWED BY ENGINE ROLLBACK AND SHUTDOWN.  ACFT DIVERTED.  CREW DECLARED AN EMERGENCY.  MAINTENANCE FOUND PMA ROTOR AND STATOR COKED WITH OIL AND SCORED.  PMA STATOR, ROTOR, AND CARBON SEAL WERE REPLACED.  TREND DATA GOOD.
